ArticleOriginal scientific text
Title
On the distribution of squares of integral quaternions
Authors 1
Affiliations
- Institut für Mathematik u.a.St., Universität für Bodenkultur, Gregor Mendel Straße 33, A-1180 Wien, Austria
Bibliography
- F. Chamizo and H. Iwaniec, On the sphere problem, Rev. Mat. Iberoamericana 11 (1995), 417-429.
- D. R. Heath-Brown, Lattice points in the sphere, in: Number Theory in Progress (Zakopane, 1997), Vol. II, de Gruyter, Berlin, 1999, 883-892.
- E. Hlawka, Integrale auf konvexen Körpern, Monatsh. Math. 54 (1950), 1-36.
- A. Hurwitz, Vorlesungen über die Zahlentheorie der Quaternionen, Berlin, 1919.
- M. N. Huxley, Area, Lattice Points and Exponential Sums, Oxford, 1996.
- E. Krätzel, Lattice Points, Kluwer, Dordrecht, 1988.
- E. Krätzel and W. G. Nowak, Lattice points in large convex bodies II, Acta Arith. 62 (1992), 285-295.
- H. Müller und W. G. Nowak, Potenzen von Gaußschen ganzen Zahlen in Quadraten, Mitt. Math. Ges. Hamburg 18 (1999), 119-126.
- I. M. Vinogradov, On the number of integral points in a three-dimensional domain, in: Selected Works, Berlin, 1985, 304-324.